• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 4
  • 2
  • 1
  • Tagged with
  • 7
  • 7
  • 7
  • 3
  • 2
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.

Eine Untersuchung der Anwendbarkeit rekurrenter Reihen zur Aufsuchung versteckter Periodizitäten

Armstrong, Gordon Nelson. January 1913 (has links)
Thesis (doctoral)--K. Technischen Hochschule zu München, 1913. / Includes bibliographical references.

Über spezielle rekurrente Folgen und ihre Bedeutung für die Theorie der linearen Mittelbildungen und Kettenbrüche

Verbeek, Maria, January 1917 (has links)
Thesis (doctoral)--Rheinische Friedrich-Wilhelms-Universität zu Bonn, 1917. / Vita. Includes bibliographical references.

Extensions in the theory of Lucas and Lehmer pseudoprimes

Loveless, Andrew David, January 2005 (has links) (PDF)
Thesis (Ph.D.)--Washington State University. / Includes bibliographical references.

A Hilbert space approach to multiple recurrence in ergodic theory

Beyers, Frederik J. C. January 2004 (has links)
Thesis (M.Sc.)(Mathematics)--University of Pretoria, 2004. / Title from opening screen (viewed March 27, 2006). Includes summary. Includes bibliographical references.

Poincaré recurrence, measure theoretic and topological entropy. / CUHK electronic theses & dissertations collection

January 2007 (has links)
Consider a dynamical system which is positively expansive and satisfies the condition of specification. We further study the topological entropy of the level sets for local Poincare recurrence, i.e. the recurrence spectrum. It turns out that the spectrum is quite irrational as any level set has the same (topological) entropy as the whole system. The erratic recurrence behavior of the orbits brings chaos. For the system concerned, we show that it contains a Xiong chaotic set C which is large in the sense that the intersection of any non-empty open set with C has the same topological entropy as the whole system. The ergodic average can be regarded as a certain recurrence average. We give multifractal analysis of the generalized spectrum for ergodic average, which incorporates the information of the set of divergence points. Note that the set of divergence points for Poincare recurrence or ergodic average has measure zero with respect to any invariant measure. (A Xiong chaotic set may has measure zero with respect to some invariant measures with full support.) The above results support the point of view that small set unobservable in measure may account for the anomalous chaotic behavior of the whole system. / The thesis is on the recurrence and chaotic behavior of a dynamical system. Let the local Poincare recurrence rate at a point be defined as the exponential rate of the first return time of the orbit into its neighborhoods defined by the Bowen metric. Given any reference invariant probability measure mu, we show that the rate equals to the local entropy of mu a.e. Hence, the integration of the rate is exactly the (measure theoretic) entropy of the measure mu. / Shu, Lin. / "January 2007." / Adviser: Ka-Sing Lau. / Source: Dissertation Abstracts International, Volume: 68-08, Section: B, page: 5286. / Thesis (Ph.D.)--Chinese University of Hong Kong, 2007. / Includes bibliographical references (p. 83-91). / Electronic reproduction. Hong Kong : Chinese University of Hong Kong, [2012] System requirements: Adobe Acrobat Reader. Available via World Wide Web. / Electronic reproduction. [Ann Arbor, MI] : ProQuest Information and Learning, [200-] System requirements: Adobe Acrobat Reader. Available via World Wide Web. / Abstracts in English and Chinese. / School code: 1307.

Parametric inference from window censored renewal process data

Zhao, Yanxing, January 2006 (has links)
Thesis (Ph. D.)--Ohio State University, 2006. / Title from first page of PDF file. Includes bibliographical references (p. 152-153).

Three mathematical problems in logic

Aczel, P. H. G. January 1966 (has links)
No description available.

Page generated in 0.1475 seconds